Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Bi-invariant Schwartz multipliers and local solvability on nilpotent Lie groups


Author: Joe W. Jenkins
Journal: Bull. Amer. Math. Soc. 19 (1988), 291-294
MSC (1985): Primary 22E30, 43A55
DOI: https://doi.org/10.1090/S0273-0979-1988-15647-9
MathSciNet review: 940490
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E30, 43A55

Retrieve articles in all journals with MSC (1985): 22E30, 43A55


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15647-9